PDF files of articles are only available for institutions which have paid for the online version upon signing an Institutional User License.

A criterion of $\varGamma $-nullness and differentiability of convex and quasiconvex functions

Volume 227 / 2015

Jaroslav Tišer, Luděk Zajíček Studia Mathematica 227 (2015), 149-164 MSC: Primary 46G05; Secondary 49J50. DOI: 10.4064/sm227-2-5


We introduce a criterion for a set to be $\varGamma $-null. Using it we give a shorter proof of the result that the set of points where a continuous convex function on a separable Asplund space is not Fréchet differentiable is $\varGamma $-null. Our criterion also implies a new result about Gâteaux (and Hadamard) differentiability of quasiconvex functions.


  • Jaroslav TišerDepartment of Mathematics
    Faculty of Electrical Engineering
    Czech Technical University
    Technická 2
    166 27 Praha 6, Czech Republic
  • Luděk ZajíčekCharles University
    Faculty of Mathematics and Physics
    Sokolovská 83
    186 75 Praha 8, Czech Republic

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image